# SDR DALA2025072605614

- Difficulty date: July 26, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 86,995 hours, 32,920 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5639, ON DESCENT (WITH THRUST LEVERS AT IDLE) STARTING AT 15000 MSL STARTING DETECTING STALE/LIGHT DIRTY LAUNDRY SMELL ON FLT DECK.   REPLACED OUTBOARD THRUST REVERSE OPENING ACTUATOR LEAKING ON LEFT ENGINE. (LP 7549200, 1105242)
